| Model Number |
77100FD |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the registered nurse (rn) went into the room after the shift report to check on a patient and feeding pump connections.The rn noticed a large air bubble coming from cannister, which measured 99 cm (26 inches) and a second air bubble at the base of the tube towards patient, which measured 12 cm (4 3/4 inches).The rn stopped the feeding pump, obtained a new equipment and feeding bag and started set-up with new equipment.The rn updated the leaving evening rn about the issue found in bag and she did mention that she noticed an air bubble earlier and re-primed the line and told the evening rn of the steps to be taken if encounters the situation again.The original intended procedure for this patient was feeding.There was no harm reported.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.The device was received for evaluation and the reported condition has been confirmed.A corrective and preventive action has been initiated to address the reported issue.